Ask a doctor

Juvederm puffy eyes one month later after just using a steroid pac & it's not working, no infection just puffy. Inflamzyme??

I just read something about a doctor who had a patient w/puffy eyes from juvederm & he told her to use inflamzyme or maybe pineapple to help with the swelling. I tried the steroid pac & nothing changed, I don't have any infection. I just see little white dots inside my lower lid when i pull it down. I'm scared about having an injection that might make things worse. I see a lot of others with my problem so I'm asking for everyone who's afraid of getting these injections & would rather go a natual way.

Doctor Answers (4)

Puffy eyes...

+1
Some times a hyaluronidase injection is the best option to remove the product and solve the issue. Speak with your injector about treatment. If you do not have it removed the only option is time.

Best,


Toronto Plastic Surgeon
5.0 out of 5 stars 191 reviews

Juvederm puffiness

+1
  1. Juvederm can be dissolved with hyaluronidase, probably the best treatment for you.
  2. I suggest that you not return for treatment to the professional who prescribed a steroid pac. These are powerful drugs with many side effects including cystic acne. They are not the correct treatment for puffiness from Juvederm. 

Elizabeth Morgan, MD, PhD
Atlanta Plastic Surgeon
4.5 out of 5 stars 23 reviews

Juvederm and puffy eyes

+1
Placing Juvederm in the lower eyelid and tear trough area typically causes too much long term puffiness due to it's hydrophilic (water attracting)  properties. Your best solution is to have the area injected with hyaluronidase. This breaks down the juvederm and causes  it to resorb. You should talk to the Dr who injected you about this.

Jeffrey K. Scott, MD
Sarasota Plastic Surgeon
5.0 out of 5 stars 29 reviews

You might also like...

Puffy eyes after juvederm

+1
If you had Juvederm injected into the undereye area or the upper cheek under the eye, your swelling could be from the Juvederm itself. Hyaluronic acid fillers hold water in the skin which lifts and plumps the skin. Juvederm can cause too much fullness or plumping in the under eye area. You may need to have the Juvederm reduced or removed by the injection of hyaluronidase. I do not think any supplements or creams will help the swelling but you can try some basic measures to decrease swelling: reduce sodium in your diet, sleep with your head elevated and limit physical exertion.

Elizabeth F. Rostan, MD
Charlotte Dermatologist
4.5 out of 5 stars 11 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.